# SDR ASAA2013081795821

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 19,895 hours, 6,217 cycles
- Engine: Cfmint CFM567B273
- Engine time: 19,895 hours, 6,217 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: No Test
- Location: Nr 1 Engine
- Part time: 19,895 hours, 6,217 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA 800-74EA-10870, NR 1 ENGINE, STEPS NR 7 AND NR 15 FAILED DIMENSION TWO CHECK OF IGNITERS.  ACFT GROUNDED.  REMOVED NR 1 ENGINE, IAW T/C 78471000.  INSTALLED NEW NR 1 ENGINE, IAW T/C 78471001.
